# SDR GTIA2024121038591

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 8,148 hours, 3,491 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN CABIN ONLY, NOT FLT DECK. ISOLATED PACK 2 AND OPENED RAM AIR, ODOR DISSIPATED. ODOR WAS REPORTED IN DESCENT.  ACCOMPLISHED IDENTIFICATION OF CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A. FOUND PACK 2 TO BE SOURCE OF ODOR. REF LP 3385030-2.
